×

zbMATH — the first resource for mathematics

On some questions of rationality and decidability. (English) Zbl 0357.68064

MSC:
68Q45 Formal languages and automata
03B25 Decidability of theories and sets of sentences
68W99 Algorithms in computer science
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Eilenberg, S., ()
[2] Fliess, M., Sur certaines familles de séries formelles, () · Zbl 0219.16004
[3] Fliess, M., Matrices de Hankel, J. math. pures appl., 53, (1974) · Zbl 0315.94051
[4] Hopcroft, J.E.; Ullman, J.D., ()
[5] Lang, S., Algebra, (1965), Addison-Wesley Reading, Mass. · Zbl 0193.34701
[6] Paz, A., ()
[7] Paz, A., Formal series, finiteness properties and decision problems, Ann. acad. sci. fenn., ser. A, 1, 493, (1971) · Zbl 0241.94051
[8] Rouchaleau, Y., Linear, discrete-time, finite-dimensional dynamical systems over some classes of commutative rings, () · Zbl 0354.93018
[9] Schützenberger, M.P., On the definition of a family of automata, Information control, 4, 245-270, (1961) · Zbl 0104.00702
[10] Sontag, E., On linear systems and noncommutative rings, Math. system theory, 9, (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.